Tauberian Remainder Theorems for the Weighted Mean Method of Summability


Creative Commons License

Sezer S. A. , Çanak İ.

MATHEMATICAL MODELLING AND ANALYSIS, cilt.19, ss.275-280, 2014 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 19
  • Basım Tarihi: 2014
  • Doi Numarası: 10.3846/13926292.2014.910280
  • Dergi Adı: MATHEMATICAL MODELLING AND ANALYSIS
  • Sayfa Sayısı: ss.275-280

Özet

Using the weighted general control modulo, we prove several Tauberian remainder theorems for the weighted mean method of summability. Our results generalize the results proved by Meronen and Tammeraid [Math. Model. Anal. 18 (1) 2013, 97-102].